Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 25, NWS Miami, FL

April 7, 20095 counties in Florida

NWS Miami, FL issued this red flag warning at Apr 7, 2009, 2:35 PM EDT for 5 counties in Florida. It took effect at Apr 8, 2009, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 2:35 PM EDT (18:35 UTC)
In effect from
Apr 8, 2009, 12:00 PM EDT
Expired
Apr 8, 2009, 7:00 PM EDT
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-197 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 071835
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT TUE APR 7 2009

FLZ063-066>068-070>074-080245-
/O.UPG.KMFL.FW.A.0023.090408T1600Z-090408T2300Z/
/O.NEW.KMFL.FW.W.0025.090408T1600Z-090408T2300Z/
/O.CON.KMFL.FW.W.0024.000000T0000Z-090407T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
235 PM EDT TUE APR 7 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

STRONG HIGH PRESSURE WILL CONTINUE TO BE CENTERED OVER THE
NORTHERN GULF OF MEXICO THROUGH THIS EVENING RESULTING IN THE
CONTINUATION OF DRY AIR FILTERING DOWN THE PENINSULA. THIS WILL
RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS
INTO EARLY THIS EVENING. THE HIGH WILL SHIFT EAST TO THE FLORIDA
PENINSULA ON WEDNESDAY WITH WINDS BECOMING LIGHT. THIS WILL NOT
ALLOW FOR MUCH AIRMASS MODIFICATION AND RELATIVE HUMIDITIES ARE
EXPECTED ONCE AGAIN TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ168-172-173-080245-
/O.NEW.KMFL.FW.W.0025.090408T1600Z-090408T2300Z/
/O.CON.KMFL.FW.W.0024.000000T0000Z-090407T2300Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
235 PM EDT TUE APR 7 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

STRONG HIGH PRESSURE WILL CONTINUE TO BE CENTERED OVER THE
NORTHERN GULF OF MEXICO THROUGH THIS EVENING RESULTING IN THE
CONTINUATION OF DRY AIR FILTERING DOWN THE PENINSULA. THIS WILL
RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS
INTO EARLY THIS EVENING. THE HIGH WILL SHIFT EAST TO THE FLORIDA
PENINSULA ON WEDNESDAY WITH WINDS BECOMING LIGHT. THIS WILL NOT
ALLOW FOR MUCH AIRMASS MODIFICATION AND RELATIVE HUMIDITIES ARE
EXPECTED ONCE AGAIN TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ069-075-174-080245-
/O.UPG.KMFL.FW.A.0023.090408T1600Z-090408T2300Z/
/O.NEW.KMFL.FW.W.0025.090408T1600Z-090408T2300Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
235 PM EDT TUE APR 7 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY.  

STRONG HIGH PRESSURE WILL CONTINUE TO BE CENTERED OVER THE
NORTHERN GULF OF MEXICO THROUGH THIS EVENING RESULTING IN THE
CONTINUATION OF DRY AIR FILTERING DOWN THE PENINSULA. THIS WILL
RESULT IN RELATIVE HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS
INTO EARLY THIS EVENING. THE HIGH WILL SHIFT EAST TO THE FLORIDA
PENINSULA ON WEDNESDAY WITH WINDS BECOMING LIGHT. THIS WILL NOT
ALLOW FOR MUCH AIRMASS MODIFICATION AND RELATIVE HUMIDITIES ARE
EXPECTED ONCE AGAIN TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS
WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
000 
WWUS82 KMFL 080735
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
335 AM EDT WED APR 8 2009

FLZ063-066-070-082300-
/O.NEW.KMFL.FW.A.0024.090409T1700Z-090409T2300Z/
/O.CON.KMFL.FW.W.0025.090408T1600Z-090408T2300Z/
GLADES-HENDRY-INLAND COLLIER-
335 AM EDT WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS
OR MORE... 
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
EARLY THURSDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT
FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
EARLY THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
NOON TODAY TO 7 PM EDT THIS EVENING.

THE HIGH PRESSURE THAT WAS OVER THE NORTHEAST GULF OF MEXICO WILL
SHIFT EAST TO THE FLORIDA PENINSULA TODAY WITH WINDS BECOMING
LIGHT. THIS WILL NOT ALLOW FOR MUCH AIRMASS MODIFICATION AND
RELATIVE HUMIDITIES ARE EXPECTED ONCE AGAIN TO FALL BELOW 35
PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON.

WITH THE HIGH PRESSURE TO THE EAST OF FLORIDA, SOUTHEAST WINDS
WILL PREVAIL AND WILL MODIFY THE AIRMASS. HOWEVER, THE NORTHWEST
INTERIOR AREAS NAMELY GLADES, HENDRY AND INLAND COLLIER CAN EXPECT
MINIMUM RELATIVE HUMIDITIES ONCE AGAIN BELOW 35 PERCENT FOR 4 OR
MORE HOURS ON THURSDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN
ISSUED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ067>069-071>075-168-172>174-082300-
/O.CON.KMFL.FW.W.0025.090408T1600Z-090408T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
335 AM EDT WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS
OR MORE...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. 

HIGH PRESSURE THAT WAS CENTERED OVER THE NORTHEAST GULF OF MEXICO
WILL BE OVER THE FLORIDA PENINSULA TODAY WITH WINDS BECOMING
LIGHT. THIS WILL NOT ALLOW FOR MUCH AIRMASS MODIFICATION AND
RELATIVE HUMIDITIES ARE EXPECTED ONCE AGAIN TO FALL BELOW 35
PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS82 KMFL 081838
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
238 PM EDT WED APR 8 2009

FLZ063-066-070-091000-
/O.UPG.KMFL.FW.A.0024.090409T1700Z-090409T2300Z/
/O.NEW.KMFL.FW.W.0026.090409T1700Z-090409T2300Z/
/O.CON.KMFL.FW.W.0025.000000T0000Z-090408T2300Z/
GLADES-HENDRY-INLAND COLLIER-
238 PM EDT WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

SURFACE TEMPERATURES ARE EXPECTED TO CONTINUE TO CLIMB SLOWLY WHILE
DEWPOINTS SHOULD REMAIN IN THE MID TO UPPER 30S OVER MUCH OF THE
AREA THE REST OF THIS AFTERNOON. MOST AREAS IN SOUTH
FLORIDA...EXCEPT FOR SMALL POCKETS IN THE EVERGLADES AND NEAR LAKE
OKEECHOBEE...ARE REPORTING RELATIVE HUMIDITY VALUES BELOW 35 PERCENT AND
THIS IS EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS. HENCE...THE
RED FLAG WARNING FOR ALL OF SOUTH FLORIDA REMAINS IN EFFECT.

HIGH PRESSURE OVER THE GULF OF MEXICO EARLY THIS AFTERNOON SHOULD MOVE
EAST OVER THE WESTERN ATLANTIC TONIGHT. THIS WILL RESULT IN A SOUTHEAST
WIND FLOW MODIFYING THE AIRMASS, PARTICULARLY OVER THE EASTERN AREAS.
HOWEVER, THE NORTHWEST INTERIOR AREAS NAMELY GLADES,
HENDRY AND INLAND COLLIER CAN EXPECT MINIMUM RELATIVE HUMIDITIES
ONCE AGAIN BELOW 35 PERCENT FOR 4 OR MORE HOURS ON THURSDAY...
THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ067>069-071>075-168-172>174-082300-
/O.CON.KMFL.FW.W.0025.000000T0000Z-090408T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
238 PM EDT WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

SURFACE TEMPERATURES ARE EXPECTED TO CONTINUE TO CLIMB SLOWLY WHILE
DEWPOINTS SHOULD REMAIN IN THE MID TO UPPER 30S OVER MUCH OF THE
AREA THE REST OF THIS AFTERNOON. MOST AREAS IN SOUTH
FLORIDA...EXCEPT FOR SMALL POCKETS IN THE EVERGLADES AND NEAR LAKE
OKEECHOBEE...ARE REPORTING RELATIVE HUMIDITY VALUES BELOW 35
PERCENT AND THIS IS EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS.
HENCE...THE RED FLAG WARNING FOR ALL OF SOUTH FLORIDA REMAINS IN
EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 2:34 PM EDT, 1 minute earlier.

Area forecast discussion, Apr 7, 2:34 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT TUE APR 7 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY...CD FNT ACROSS NRN
BAHAMAS/WRN CUBA SHOULD CONTINUE TO MOVE EAST AS A SFC HIGH
PRESSURE RIDGE OVER THE WRN GULF OF MEX BUILDS EAST. THE LONG WAVE
TROUGH WILL ALSO LIFT NORTHEAST AND BE REPLACED BY A MID/UPPER
LEVEL RIDGE. DRY/COLD AIR SHOULD CONTINUE TO FILTER SOUTH ACROSS
THE PENINSULA TONIGHT. ALTHOUGH WILL STILL EXPECT COLD AIR
ADVECTION TO TAKE PLACE, CLEAR SKIES AND SOMEWHAT LIGHTER WINDS
WILL ALLOW FOR RADIATIVE COOLING TO PLAY A ROLE IN TONIGHTS
FORECAST TEMPS. MIN TEMPS TONIGHT COULD BE A GOOD 10+ DEGREES
BELOW SEASONAL VALUES RANGING FROM AROUND 40 NORTHWEST INTERIOR TO
M/U 40S TO LOWER 50S METRO AND COASTAL AREAS. SLIGHTLY HIGHER MINS
ARE EXPECTED WEDNESDAY NIGHT AS THE HIGH PRESS RIDGE MOVES EAST AND
THE SURFACE FLOW BECOMES MORE EASTWARD. NO PRECIP WILL BE
INDICATED THROUGH THIS PERIOD.

&&

.LONG TERM...FRIDAY THROUGH TUESDAY...A SIGNIFICANT WARMING TREND
WILL TAKE PLACE AS THE SFC RIDGE MOVES FURTHER EAST, THE LOW LVL
FLOW TURNS MORE SE/S AND A MID/UPPER LEVEL RIDGE BECOMES
ESTABLISHED OVER ERN HALF OF THE COUNTRY. THIS M/U LVL RIDGE WILL
ALSO SERVE AS A BLOCK NOT ALLOWING ANY SIGNIFICANT SYSTEM TO
AFFECT THE LOCAL AREA. HOWEVER, LOCAL EFFECTS (SEA/LAKE BREEZES,
DIURNAL HEATING AND INCREASING MOISTURE DUE TO SOUTHERLY FLOW)
COULD INDUCE THE DEVELOPMENT OF A SHOWER HERE AND THERE DURING
THIS PERIOD. WL INDICATE JUST SLIGHT POPS TO ACCOUNT FOR THIS.

.MARINE...STRONG NORTHWEST WINDS SHOULD STILL AFFECT THE LOCAL
WATERS THROUGH THIS EVENING, HOWEVER, WIND SPEEDS ARE EXPECTED TO
DECREASE TONIGHT OVER MOST WATERS WITH CONDITIONS IMPROVING
SIGNIFICANTLY. THE ONLY EXCEPTION WILL BE THE GULF STREAM WHERE
IMPROVEMENT IN SEAS WILL LAG BEHIND WITH STILL HAZARDOUS
CONDITIONS BY WED MORNING. THEREAFTER, BETTER CONDITIONS SHOULD BE
EXPECTED WITH WINDS AOB 15 KTS AND SEAS AOB 4 FEET.

&&

.FIRE WEATHER...DRY AIR WILL CONTINUE OVER THE LOCAL AREA
WEDNESDAY. HIGHER AFTERNOON TEMPS AND DEWPOINTS STILL IN THE MID
30S TO MID 40S WILL RESULT IN RH BELOW 35% OVER PRACTICALLY ALL OF
SOUTH FLORIDA FOR MORE THAN 4 HOURS. A RED FLAG WARNING HAS BEEN
ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA. HIGHER RH VALUES ARE
EXPECTED THURSDAY, STILL MUCH HIGHER AFTERNOON TEMPS COULD PUT
PORTIONS OF THE INTERIOR/NORTHWEST UNDER 35% FOR A FEW HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  45  73  52  76 / 0 0 0 0
FORT LAUDERDALE  51  73  57  77 / 0 0 0 0
MIAMI            51  75  55  78 / 0 0 0 0
NAPLES           50  71  52  81 / 0 0 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR FLZ063-FLZ066-
     FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ168-
     FLZ172-FLZ173.

     RED FLAG WARNING FROM NOON TO 7 PM EDT WEDNESDAY FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

AM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT WEDNESDAY FOR AMZ650-AMZ651-
     AMZ670-AMZ671.

     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ610-
     AMZ630.

GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR GMZ676.

     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR GMZ656-
     GMZ657.

&&

LONG TERM...47/RHG
SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, Apr 7, 5:35 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
535 AM EDT TUE APR 7 2009

FLZ063-066>075-168-172>174-072300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
535 AM EDT TUE APR 7 2009

...COOLER AND DRIER AIR ON TAP FOR TODAY AND WEDNESDAY...
...MODERATE RISK OF RIP CURRENTS SOUTHWEST COAST TODAY...
...HAZARDOUS SEAS OUTER GULF WATERS AND ATLANTIC THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: NORTHWEST WINDS INCREASING TO 20 TO 25 MPH THIS
AFTERNOON WILL PRODUCE A MODERATE RISK OF RIP CURRENTS TODAY OVER
THE SOUTHWEST BEACHES.

WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL PRODUCE 6 TO 8 FOOT
SEAS OVER THE OUTER GULF WATERS TODAY AND WILL DECREASE TO 5 TO 7
FEET TONIGHT. ALSO, NORTHWEST WINDS NEAR 20 KNOTS WILL PRODUCE 7
TO 9 FOOT SEAS OVER THE ATLANTIC GULF STREAM TODAY AND WILL
DECREASE TO 6 TO 8 FEET TONIGHT.

TEMPERATURES: APPARENT TEMPERATURES FOR TUESDAY NIGHT ACROSS MUCH
OF INTERIOR SOUTH FLORIDA WILL RANGE FROM THE UPPER 30S TO MID 40S
WITH LOWER 50S ALONG THE EAST AND WEST COASTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COOLER TEMPERATURES WILL CONTINUE WEDNESDAY WITH TEMPERATURES
AROUND 10 DEGREES BELOW NORMAL. APPARENT TEMPERATURES FOR EARLY
WEDNESDAY MORNING ACROSS MUCH OF INTERIOR SOUTH FLORIDA WILL
RANGE FROM THE UPPER 30S TO MID 40S WITH LOWER 50S ALONG THE EAST
AND WEST COASTS.

IN ADDITION, MODERATE NORTHWEST TO NORTH WINDS BEHIND THE FRONT
WILL RESULT IN SEAS IN THE GULF STREAM TO 6 TO 8 FEET EARLY WEDNESDAY.
WINDS WILL BECOME NORTH AND DECREASE TO 5 TO 10 KNOTS ALLOWING THE
SEAS TO SUBSIDE TO 6 FEET OR LESS WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.